# SDR SWAA2021120142259

- Difficulty date: November 10, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-71B
- Aircraft serial: 33009
- Aircraft time: 48,859 hours, 32,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 887+7 RBL 22 WL 171 ; / [01] EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 1225 S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT BS887-BS947; WL171; RBL22 PER SRM 51-40-05-0G-0 AND DWG147A7500; [04] VERIFIED CORRECTIVE ACTION 3.
